# SDR ABXA9900267

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 9921687
- Condition: Cracked
- Location: Passenger Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BRACKET CRACKED IN UPPER FORWARD CORNER OF MAIN CARGO DOOR.  REPLACED BRACKET IAW DC9 SRM 51-30-1 AND 51-30-2.
